# SDR AALA20170818001

- Difficulty date: August 16, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 83,429 hours, 23,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT FORWARD OVERWING EMERGENCY LIGHT LENS COVER, CLIP BROKEN. SECURED CLIP ASSEMBLY ON EMERGENCY SIGN LENS COVER.  OPERATIONAL CHECK PER AMM 33-51-01 GOOD.
